Cookies?
Library Header Image
LSE Research Online LSE Library Services

Inference for a Bernoulli process (a Bayesian view)

Lindley, D.V. and Phillips, L.D. (1976) Inference for a Bernoulli process (a Bayesian view). The American Statistician, 30 (3). pp. 112-119. ISSN 0003-1305

Full text not available from this repository.
Item Type: Article
Official URL: http://www.amstat.org/publications/tas.cfm
Additional Information: © 1976 The American Statistician
Subjects: H Social Sciences > HA Statistics
Sets: Research centres and groups > Management Science Group
Departments > Management
Date Deposited: 03 Mar 2010 15:29
Last Modified: 06 Jun 2012 17:17
URI: http://eprints.lse.ac.uk/id/eprint/27240

Actions (login required)

View Item View Item